Article citationsMore>>

Y.-J. Suh, “Real Hypersurfaces in Complex Two-Plane Grassmannians with Vanishing Lie Derivatives,” Canadian Math. Bull., Vol. 49, No. 1, 2006, pp. 134-143. doi:10.4153/CMB-2006-014-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.